Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

193 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Warticon side effects facial swelling

Premium Questions

doctor1 MD

I am taking Enalapiri. Developed a dry cough , two episodes facial swelling, then was switched to Norvasc , Now I experience severe episodes of coughing, an extremely widespread itchy rash, an loss ...

doctor1 MD

I was prescribed CLINDAMYCIN and METRONIDAZOL on 8/24/17 for diverticulitis and last night noticed slight pain, swelling and tenderness in my right ankle. Also have no appetite, energy and am having ...

doctor1 MD

From about three weeks I had some flue and I took Tavacin 500mg ( Levofloxacin ) and was surprised after 3 days there was a wound on the front of the penis(right side) I put the fucicort ointment for two weeks and the improvement was slight and...

doctor1 MD

I used my first dose of picato and have tiny blisters and swelling. Is this normal. Should I apply second dose today? Can I use silvadene cream for the burning ...

doctor1 MD

. The top dentist came in to check on me and said the needle caught a facial nerve . I am supposed ...

Public Forum Discussions

doctor1 MD

I have been on amoxicillin 785 mg for 7 days for double ear infection, and taking Sudafed and Claritin also. Today I noticed numbness in my lips (one side), a slow blinking eyelid and there is swelling ...

doctor1 MD

5 days and my facial swelling is slowly going down but there is still quite abit of pain... On day 3 ... out but I was just wondering if these symptoms sound like they are side effects or if I am just miss ...

doctor1 MD

hi, i m 16 and male and was wondering, does chlamydia cause exessive facial spots or any facial spots that dont go away? I have had patches of spots, (they re more like bumps), on my face that have ...

doctor1 MD

was wondering if it has any other benefits or any side-effects. Also, will it also work for scalp hair only or will I start increasing facial hair or anything like that? ...

doctor1 MD

for 4 total. 66 300mg Pills. Have had side effects. Extreme Bloating, Facial and Back Acne, Acid Reflux, all the significant side effects. Treatment? ...

doctor1 MD

At the age of 66, I was out of touch with children, over a 4-5 day period of time, I began having seizures, petite mal in nature, mostly facial. I was taken to ER where they ran complete battery of tests ...

doctor1 MD

what do they use Cellcept for? My Dr. a pulmonologist put me on it yesterday. I am currenly on Prednisone but have some very strange side affects. Such as Swelling in the temporal area with severe ...

doctor1 MD

,and swelling on my entire body. i want to know the side effects of this tablet. ...

doctor1 MD

umm, i have a friend who s 16 and he smokes, previously he has been suffering from chest pain and the following problems: A hoarse voice Difficulty swallowing Swelling of the face or neck Pain or discomfort ...

doctor1 MD

something has gotten my eye lid and appears to be swelling ...

Mobile Questions and Answers

doctor1 MD

Hi Bhavy Following are the side effects with Supradyne: Allergic reactions symptoms like hives, skin rashes, troubled breathing, swelling of the lips, mouth and the tongue, facial swelling stomach ache and abdominal cramps. Reply with thanks

doctor1 MD

Yes , It is one of the side effects.

doctor1 MD

Welcome ! After a regular use on long term basis, when you stop applying it, you will find darkness on your face, rashes, itching, skin becomes red when exposed to sunlight, increase in facial hairs, and thinning of skin, and finally the permanent damage in your healthy skin. Why you need this cream? Ask me a direct question from my profile for best solution. Regards! Dr. Hanif Philadelphia,USA